# SDR AALA202202244226

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737*
- Aircraft serial: 29575
- Aircraft time: 34,566 hours, 14,284 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH DIFFICULT TO LATCH CLOSED AND OPEN. ADJUSTED AFT LEFT LAVATORY DOOR LATCH PER AMM OPERATIONS CHECKS NORMAL PER AMM 25-50-00.
